# SDR AALA202411227508

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 65,042 hours, 26,996 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REPORTS OF AFT LEFT LAVATORY DOOR IS DIFFICULT TO OPEN AND CLOSE DUE TO LOOSE SCREW ON UPPER EDGE. RESECURED SCREW LEFT AFT LAVATORY DOOR LAVAVTORY-D. OPERTIONAL CHECK NORMAL. PER CMM 25-40-64.
